MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 3MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 3MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 90430
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report has been submitted on december 09, 2021.
 
Event or Problem Description
Per the clinic, the patient developed granulation at the implant site.The patient then underwent revision surgery under general anaesthetic on (b)(6) 2021, in order to have a magnet placed on the internal fixture, converting the patient to a subcutaneous baha implant system.No other event or complications that may have contributed to the decision to convert the patient were reported.

Brand Name
FLANGE FIXTURE ST 3MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
ken yian chow
unit ug-1 vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key12965817
Report Number6000034-2021-03735
Device Sequence Number4572837
Product Code LXB
UDI-Device Identifier09321502012898
UDI-Public(01)09321502012898(10)COH141589(17)140930
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K984162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2014
Device Model Number90430
Device Catalogue Number90430
Device Lot NumberCOH141589
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexFemale